# SDR DALA1222756304

- Difficulty date: April 2, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION FOUND HOLE DAMAGE 01EA ON  BS 1220 TENSION TIE RIGHT SIDE AFT "C" CHANNEL.  MAIN DECK CABIN BS 1220 RT TENSION TIE AFT CHANNEL HOLE DAMAGE REPAIRED AS PER SRM 53-40-30 REPAIR 1.
